Items where Division is "Instituto de Ciencias Matemáticas (ICMAT)" and Year is [pin missing: value2]

Group by: Item Type | No Grouping
Jump to: Article
Number of items at this level: 9.


Antolín Pichel, Yago and Foniqi, Islam (2022) Intersection of parabolic subgroups in even Artin groups of FC-type. Proceedings of the Edinburgh Mathematical Society . pp. 1-20. ISSN 0013-0915

Antolín Pichel, Yago and Jaikin-Zapirain, Andrei (2022) The Hanna Neumann conjecture for surface groups. Compositio Mathematica, 158 (9). pp. 1850-1877. ISSN 0010-437X

Junge, Marius and Kubicki, Alexander M. and Palazuelos Cabezón, Carlos and Villanueva, Ignacio (2022) On the relation between completely bounded and (1, cb)- summing maps with applications to quantum xor games. Journal of Functional Analysis, 283 (12). ISSN 0022-1236

Gallardo Gutiérrez, Eva A. and González Doña, Javier (2022) Reducing subspaces for rank-one perturbations of normal operaators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics . pp. 1-33. ISSN 0308-2105

Peña Tapia, Elena and Scarpa, Giannicola and Pozas Kerstjens, Alejandro (2022) Fraud detection with a single-qubit quantum neural network. (Unpublished)

Bardet, Ivan and Capel, Angela and Gao, Li and Lucia, Angelo and Pérez García, David and Rouzé, Cambyse (2022) Rapid thermalization of spin chain commuting Hamiltonians. (Unpublished)

Gallego, Víctor and Rios Insua, David (2021) Variationally inferred sampling through a refined bound. Entropy, 23 (1). p. 123. ISSN 1099-4300

Rios Insua, David and Naveiro, Roi and Gallego, Víctor (2020) Perspectives on Adversarial Classification. Mathematics, 8 (1957). ISSN 2227-7390

Cirac, J. Ignacio and Garre Rubio, José and Pérez García, David (2019) Mathematical open problems in projected entangled pair states. Revista Matemática Complutense, 32 (3). pp. 579-599. ISSN 1139-1138

This list was generated on Fri Mar 31 02:26:12 2023 CEST.